Integralgleichungen erster Art und konformer Abbildung.

Dieter Gaier

Mathematische Zeitschrift (1976)

  • Volume: 147, page 113-130
  • ISSN: 0025-5874; 1432-1823

How to cite


Gaier, Dieter. "Integralgleichungen erster Art und konformer Abbildung.." Mathematische Zeitschrift 147 (1976): 113-130. <>.

author = {Gaier, Dieter},
journal = {Mathematische Zeitschrift},
pages = {113-130},
title = {Integralgleichungen erster Art und konformer Abbildung.},
url = {},
volume = {147},
year = {1976},

AU - Gaier, Dieter
TI - Integralgleichungen erster Art und konformer Abbildung.
JO - Mathematische Zeitschrift
PY - 1976
VL - 147
SP - 113
EP - 130
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.